# SDR SWAA2025111233327

- Difficulty date: November 9, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N8577Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64350
- Aircraft time: 24,255 hours, 12,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTEY PACKS M1670; M1672; M1673; AND M1675 DO NOT OPERATE. REMOVED AND REPLACED EMERGENCY BATTERY PACKS AND PERFORMED A GOOD EMERGENCY EXIT LIGHT TEST IAW AMM 33-51-06-960-805.
